online medicine store

Get Complete Medical Information About Domperidone 5 Mg Paracetamol Acetaminophen 250 Mg Syrup Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Domperidone 5 Mg Paracetamol Acetaminophen 250 Mg Syrup On Zoylo.com.

Loading...

INFORMATION ABOUT DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG

DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG uses

DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is a combination of two drugs: Domperidone (Dopamine antagonist) and Paracetamol (Analgesic/Antipyretic). DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is used to treat migraine.

Common side-effects

1) Dry mouth
2) Diarrhea
3) Fatigue
4) Drowsiness

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG

1. Take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with food to avoid stomach upset.
2. Please check the label for directions before using DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG.
3. Shake well before use and measure DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with measuring cup or spoon supplied with the pack and take it by mouth.
4. You are strongly recommended to take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG in prescribed dose and duration as advised by your doctor/pharmacist.
5. DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG contains paracetamol, do not take any other medicines containing paracetamol without consulting your doctor.
6. Do not take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG for longer durations as it may cause liver/kidney damage.
7. You are advised not to consume alcohol while taking DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG.
8. Discuss with your doctor before taking DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG specially if you are pregnant or breast feeding.
9. Do not take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG if you are allergic to it. If you experience swelling of face, lips or throat, itching, runny nose, redness of skin or difficulty breathing, please contact your doctor immediately.

FREQUENTLY ASKED QUESTIONS

Q) How does DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG work?
A) DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is a combination of two drugs: Domperidone (Dopamine antagonists) and Paracetamol (Analgesic/Antipyretic). Domperidone acts on the chemoreceptor trigger zone in brain, which is responsible for vomiting. Paracetamol blocks the release of messengers that cause pain.

Q) Does DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG cause dry mouth?
A) Yes, dryness of mouth may occur as a side effect of DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG. But it is not necessary for all people to experience this side effect. Drinking water regularly, staying hydrated, chewing sugar free gums or sugar free candies, limiting intake of caffeine, and using alcohol free mouthwashes may help you from dry mouth.

Q) Can I stop taking DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG on my own?
A) DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is generally prescribed for short term use and can be discontinued after the symptoms are relieved. However, it is recommended to continue using DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG for as long as your doctor has prescribed it.

Q) Can I take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with other medicines?
A) Maintaining a minimum gap of 1-2 hours between DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG and other medicines is advised. However, take DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with other medicines only after consulting your doctor in-order to avoid unpleasant side-effects.

Q) Does DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG cause drowsiness?
A) Yes, drowsiness could be a side-effect of DOMPERIDONE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG. However, it is not necessary for all people to experience this side-effect. Be cautious while driving and engaging in activities which require mental and physical coordination.

^Top